MathSciNet Relay Station
MathSciNet bibliographic data
MR2594629 (2011j:11099) 11F75 (11F70 22E40)
Schwermer, Joachim Geometric cycles, arithmetic groups and their cohomology. Bull. Amer. Math. Soc. (N.S.) 47 (2010), no. 2, 187–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement